Matrix coefficients and co-adjoint orbits of compact Lie groups
Dooley, A. H. and Raffoul, R. W., 2007. Matrix coefficients and co-adjoint orbits of compact Lie groups. Proceedings of the American Mathematical Society, 135 (8), pp. 2567-2571.
Related documents:This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.
|Creators||Dooley, A. H.and Raffoul, R. W.|
|Departments||Faculty of Science > Mathematical Sciences|
Actions (login required)